# SDR DALA2021070203667

- Difficulty date: March 15, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 67,752 hours, 31,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Unknown
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 COULD NOT CLEAN FITTING LOCATION #7 FRAME 16 LH SIDE HOLES. CORRECTIVE ACTION: HOLES CLEANED PER PRI 590581-14AD REV. 0, REV.1, REV. 2, AND REV. 3 AND ERA 590581-14AD REV. ORIGINAL. (1755486)
